# SDR 99UAL900247

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7259U
- Make and model: Boeing 727222
- Aircraft serial: 21406
- Engine: Pwa JT8D15
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Condition: Failed
- Location: Nr 1 Engine
- Component: Argotech, 7313635
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE FLAMED OUT ON TUS TAKEOFF ROLL AT 90 KNOTS.  ABORTED TAKEOFF.  *S/D*  THE FLAME-OUT WAS CAUSE BY THE FUEL PUMP SPLINE DRIVE SHAFT EXCESSIVE WEAR.  THE FUEL PUMP AND FUEL CONTROL UNIT WERE REPLACED BEFORE THE AIRCRAFT WENT BACK TO SERVICE.
